# SDR DALA2024070506787

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0427149) CORROSION ON FLOOR BEAM BELOW LAVATORY ATTACH FITTING BTW STA. 947.5 AND RBL.51 AT PASSENGER CABIN FLOOR STRUCTURE. FLOOR BEAM BELOW LAVATORY ATTACH FITTING BTW STA. 947.5 AND RBL.51 AT PASSENGER CABIN FLOOR STRUCTURE WAS REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 5. REPAIR 5.
